# SDR IPXA2024061860654

- Difficulty date: May 26, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: UNKNOWN
- Condition: Cracked
- Location: E/E Bay Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT LH VENTILATION DUCT JOINT HAS CRACK DAMAGE. INSTALLED AVIONICS COMPARTMENT L/H VENTILATION DUCT IN REF TO MD-11 AMM 20-10-11-960-801.
